[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Infusion site irritation



I think this is my problem.  I normally go 4 days between changes, cause
that's how long it takes to use up a cartridge.  About twice a month, my
sugars get high, and I think that changing the infusion set is what brings
it back down.

Is this associated only with Humalog?  What about using Regular and going
longer between changes?

At 10:40 PM 11/7/97 -0800, Michael wrote:
>On Fri, 7 Nov 1997, buddybarber wrote:
>> 	This lady that taught me also suggested that I try 5 days between infusion
>> changes and I have had no ill effects. 
>> 
>Don't do that if you use Humalog.  3 days maximim.  With luck you might 
>stretch it to 4 but not on a regular basis. I know some folks try it to 
>save a few $$, but if you carefully observe the infusion site, you will 
>see that the character of the tissue begins to change rather dramatically 
>along about the 4th day ( you have to look immediately after you remove 
>the set).  With Humalog, the corruption of the site has been reported 
>fairly consistently on this mail list after day 3. Not everyone has 
>reported thusly, but enough that you should be WARNED.
>
>Michael
>
>
<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->
Michael Strong
Power Plant Controls Technician
Fayetteville, NC
Email: email @ redacted
Phone (910)487-1407
<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->=<->